| Model Number |
15 |
| Medical Device Problem Codes |
Fracture (1260); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was provided with a new replacement therapy cable.The correct functioning of the device was observed after placing the new cable.
Event or Problem Description
A customer contacted stryker to report that the therapy cable had a broken pin.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
There was no device failure.It was determined that the cause of the issue was a missing therapy cable plug.
Event or Problem Description